Question

 Is weight gain a common side effect of Cymbalta?

Answer Weight gain occurs in approximately 2 percent of patients who take Cymbalta for fibromyalgia, reports the U.S. National Library of Medicine, making it a possible but not common side effect. Weight ... Read More »
http://www.answerbag.com/q_view/1902776

Top Q&A For: Is weight gain a common side effect of Cymbalta

Is weight gain a side effect of Budecort?

AnswerBudecort is known in the USA as budesonide - a steroid preparation that may be used for allergic rhinitis (hay-fever) and reactive airway disease*(asthma). Yes, this medication may cause slig... Read More »
http://wiki.answers.com/Q/Is_weight_gain_a_side_effect_of_Budecort

Is depression a side effect of Cymbalta ?

Although Cymbalta (duloxetine hydrochloride) is an antidepressant medication, the drug has the potential to initially worsen depression when you first begin taking it, says the U.S. National Libra... Read More »
http://www.answerbag.com/q_view/1902768

Is impotence a side effect of Cymbalta?

The Mayo Clinic lists impotence as a possible but not common side effect of the antidepressant Cymbalta (duloxetine hydrochloride). Approximately 5 percent of the men who take the drug for depressi... Read More »
http://www.answerbag.com/q_view/1902783

Are headaches common side effects of Cymbalta?

The Mayo Clinic lists headaches as a common side effect of the prescription antidepressant Cymbalta (duloxetine hydrochloride). As many as 16 percent of patients who take the drug for depression ex... Read More »
http://www.answerbag.com/q_view/1902784


feedback
loading